# SDR SWAA2012052104155

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 30,679 hours, 17,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 284A0121
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
